# SDR HNAA2024121801229

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 43,401 hours, 40,216 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FLIGHT DECK AND CABIN ON TAKEOFF. SMELL WENT AWAY AT GEAR RETRACTION.  FACT  17DEC24  03:43  ROA  C/W FIM 21-20-00-810-803-A AND FIM 21-20-00-810-801-A. NO DEFECTS NOTED AT THIS TIME.
